# SDR CALA0700016

- Difficulty date: January 18, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N14601
- Make and model: Boeing 737524
- Aircraft serial: 27314
- Aircraft time: 36,326 hours, 18,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65C80736155
- Condition: Corroded
- Location: Bs 794-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT RT FLOOR TIEDOWN TRACK CORRODED AT STA 794-827, RBL 13.8.  INSTALLED NEW TIEDOWN TRACK IAW SRM 53-60-53.
